EconPapers    
Economics at your fingertips  
 

An Efficient Numerical Method for a Class of Nonlinear Volterra Integro‐Differential Equations

M. H. Daliri Birjandi, J. Saberi-Nadjafi and A. Ghorbani

Journal of Applied Mathematics, 2018, vol. 2018, issue 1

Abstract: We investigate an efficient numerical method for solving a class of nonlinear Volterra integro‐differential equations, which is a combination of the parametric iteration method and the spectral collocation method. The implementation of the modified method is demonstrated by solving several nonlinear Volterra integro‐differential equations. The results reveal that the developed method is easy to implement and avoids the additional computational work. Furthermore, the method is a promising approximate tool to solve this class of nonlinear equations and provides us with a convenient way to control and modify the convergence rate of the solution.

Date: 2018
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2018/7461058

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2018:y:2018:i:1:n:7461058

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2018:y:2018:i:1:n:7461058